Stability of C mappings, IV. Classification of stable germs by R-algebras
Publications Mathématiques de l'IHÉS, Tome 37 (1969), p. 223-248
@article{PMIHES_1969__37__223_0,
     author = {Mather, John},
     title = {Stability of $C^\infty $ mappings, IV. Classification of stable germs by $R$-algebras},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {37},
     year = {1969},
     pages = {223-248},
     zbl = {0202.55102},
     mrnumber = {43 \#1215b},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1969__37__223_0}
}
Mather, John N. Stability of $C^\infty $ mappings, IV. Classification of stable germs by $R$-algebras. Publications Mathématiques de l'IHÉS, Tome 37 (1969) pp. 223-248. http://www.numdam.org/item/PMIHES_1969__37__223_0/

[1] J. Mather, Stability of C∞ mappings : III. Finitely Determined Map-Germs, Publ. Math I.H.E.S., no 35 (1968), p. 127-156. | Numdam | Zbl 0159.25001